# SDR GTIA2014031101211

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 23,939 hours, 11,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D522790020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LEAKS.    REMOVED OVERWING DOOR AND CLEANED SEAL IAW AMM 52-21-18-300-001-0A AND PRESSURIZED ACFT IAW AMM 52-53-00-PB501.  NO LEAKS NOTED.
